| Model Number |
MMT-332A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hyperglycemia.The customer blood glucose level was 500 mg/dl at the time of incident and the current blood glucose level was 105 mg/dl.Customer reported possible under delivery of insulin pump.Customer was not used auto mode during the high blood glucose event.Customer followed troubleshooting till high pressure test.The insulin pump will be returned and reservoir will not be returned for analysis.